| Model Number |
7210113 |
| Medical Device Problem Codes |
Overheating of Device (1437); Electrical Shorting (2926)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an acl after the wand was connected, the tip spark and device overheated.The procedure was completed with a backup device and no significant delay or further complications reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H10.H3, h6: the reported device, used in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection found black charring on the non-insulated, metal portion of the tip of the probe.A functional evaluation found the probe functioned as intended without overheating or any abnormal sparking following extended use.A review of the customer provided image confirmed the product and lot numbers as well as the findings in the visual inspection.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was an isolated event.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.